Existence of solutions for a class of second-order $p$-Laplacian systems with impulsive effects
Applications of Mathematics, Tome 59 (2014) no. 5, pp. 543-570
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
The purpose of this paper is to study the existence and multiplicity of a periodic solution for the non-autonomous second-order system \begin {gather} \frac {{\rm d}}{{\rm d}t}(|\dot {u}(t)|^{p-2}\dot {u}(t)) =\nabla F(t, u(t)),\quad \text {\rm a.e.}\ t\in [0,T],\nonumber \\ u(0)-u(T)=\dot {u}(0)-\dot {u}(T)=0,\nonumber \\ \Delta \dot {u}^i(t_{j})=\dot {u}^i(t_j^+)-\dot {u}^i(t_j^-)=I_{ij}(u^i(t_j)),\ i = 1, 2,\dots , N;\ j = 1, 2,\dots ,m.\nonumber \end {gather} By using the least action principle and the saddle point theorem, some new existence theorems are obtained for second-order $p$-Laplacian systems with or without impulse under weak sublinear growth conditions, improving some existing results in the literature.
The purpose of this paper is to study the existence and multiplicity of a periodic solution for the non-autonomous second-order system \begin {gather} \frac {{\rm d}}{{\rm d}t}(|\dot {u}(t)|^{p-2}\dot {u}(t)) =\nabla F(t, u(t)),\quad \text {\rm a.e.}\ t\in [0,T],\nonumber \\ u(0)-u(T)=\dot {u}(0)-\dot {u}(T)=0,\nonumber \\ \Delta \dot {u}^i(t_{j})=\dot {u}^i(t_j^+)-\dot {u}^i(t_j^-)=I_{ij}(u^i(t_j)),\ i = 1, 2,\dots , N;\ j = 1, 2,\dots ,m.\nonumber \end {gather} By using the least action principle and the saddle point theorem, some new existence theorems are obtained for second-order $p$-Laplacian systems with or without impulse under weak sublinear growth conditions, improving some existing results in the literature.
DOI :
10.1007/s10492-014-0071-5
Classification :
34B15, 34B37, 34C25, 58E30, 58E50
Keywords: second-order $p$-Laplacian Hamiltonian systems; impulsive effect; critical point theory
Keywords: second-order $p$-Laplacian Hamiltonian systems; impulsive effect; critical point theory
@article{10_1007_s10492_014_0071_5,
author = {Chen, Peng and Tang, Xianhua},
title = {Existence of solutions for a class of second-order $p${-Laplacian} systems with impulsive effects},
journal = {Applications of Mathematics},
pages = {543--570},
year = {2014},
volume = {59},
number = {5},
doi = {10.1007/s10492-014-0071-5},
mrnumber = {3255795},
zbl = {06391450},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.1007/s10492-014-0071-5/}
}
TY - JOUR AU - Chen, Peng AU - Tang, Xianhua TI - Existence of solutions for a class of second-order $p$-Laplacian systems with impulsive effects JO - Applications of Mathematics PY - 2014 SP - 543 EP - 570 VL - 59 IS - 5 UR - http://geodesic.mathdoc.fr/articles/10.1007/s10492-014-0071-5/ DO - 10.1007/s10492-014-0071-5 LA - en ID - 10_1007_s10492_014_0071_5 ER -
%0 Journal Article %A Chen, Peng %A Tang, Xianhua %T Existence of solutions for a class of second-order $p$-Laplacian systems with impulsive effects %J Applications of Mathematics %D 2014 %P 543-570 %V 59 %N 5 %U http://geodesic.mathdoc.fr/articles/10.1007/s10492-014-0071-5/ %R 10.1007/s10492-014-0071-5 %G en %F 10_1007_s10492_014_0071_5
Chen, Peng; Tang, Xianhua. Existence of solutions for a class of second-order $p$-Laplacian systems with impulsive effects. Applications of Mathematics, Tome 59 (2014) no. 5, pp. 543-570. doi: 10.1007/s10492-014-0071-5
Cité par Sources :